MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5085 SURGICAL TABLE
Model Number 5085 Surgical Table
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris account manager arrived onsite to investigate the reported event.The account manager found the table to be operating properly; no repairs were required.The table operated as designed to not respond to the level command while in reverse orientation.The 5085 surgical table operator manual states (5-19), "important: when using the reverse patient touch pad, note the following: when operating in reverse orientation, level function does not operate." the account manager performed in-service training on the proper use and operation of the 5085 surgical table, specifically that the level function does not operate when the table is in reverse orientation.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that at the end of a patient procedure with their 5085 surgical table in reverse trendelenburg the table would not return to level as commanded on the hand control.User facility personnel manually transferred the patient to a stretcher.No report of injury.

Brand Name
5085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16397376
Report Number1043572-2023-00039
Device Sequence Number6602152
Product Code FQO
UDI-Device Identifier00724995154905
UDI-Public00724995154905
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 Surgical Table
Device Catalogue NumberST014107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown